MAUDE Adverse Event Report: MSD BARTLETT MFG CAPSTONE PEEK VERT BODY SPACER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD BARTLETT MFG CAPSTONE PEEK VERT BODY SPACER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 2980001
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare professional via manufacturer representative regarding a patient having tlif (transforaminal lumbar interbody fusion) (levels implanted l4-l5) due to degenerative disc l4-l5 level.It was reported that after capstone cage was inserted in rod inserter , surgeon inserted it in the l4-l5 level, after hammering , the screw at end got loose and dr tried to tighten it , but it didn't happen.But the cage was inserted inside the disc space at appropriate desired place.When rod inserter was removed , it had spiral threading of the capstone peek material attached to it.Inserter had smaller threading part than usual.It caused the screw to loosen up while hammering and when surgeon tried to tighten the screw again, there was a cross threading and peek material spiral threading was seen at the end of the inserter when removed.There were no patient symptoms reported.The product remains implanted.No further complications were reported.

Brand Name
CAPSTONE PEEK VERT BODY SPACER
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD BARTLETT MFG
2975 brother blvd
bartlett TN 38133
MDR Report Key10625985
Report Number1030489-2020-01369
Device Sequence Number3248441
Product Code MAX
UDI-Device Identifier00721902996689
UDI-Public00721902996689
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K073291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2980001
Device Catalogue Number2980001
Device Lot NumberMA05J133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR